# SDR IPXA2021092474225

- Difficulty date: September 14, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK UPPER SKIN BETWEEN XCW -50 TO XCW -86 AT STRINGERS 14 & 15 IS CORRODED.REPAIRED CORRODED CENTER WING TANK UPPER SKIN BETWEEN XCW -50 TO XCW -86 AT STRINGERS 14 & 15 IAW VT-SAA EA 011-5730-01-A9354 REV. IR AND UPS EO MD11-5730-81684-A. (MINOR)
